# SDR 2011F00149

- Difficulty date: June 14, 2011
- Submitted: June 18, 2011
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- Aircraft time: 25,609 hours, 36,524 cycles
- Engine: Pwa PT6A67R
- Engine time: 14,863 hours
- Propeller: Hartzl HCA6A3A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 311613201
- Condition: Failed
- Location: Zone 500
- Part time: 16,861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LT ENGINE ITT SPIKED TO 1150 THEY REDUCED POWER TO FLIGHT IDLE AND ITT REMAINED AT 830 DEG CENT.  SHUTDOWN ENGINE AND CONTINUED TO DESTINATION, LANDED WITHOUT INCIDENT. INVESTIGATION, SPLIT ENG AND DID A HOT SECTION INSPECTION AND FOUND NO DEFECTS. TESTED THE T-5 PROBES AND FOUND 7 EA BAD. REPLACED ALL 10 PROBES AS PRECAUTION AND REPLACED THE FUEL NOZZLES AS A PRECAUTION. OPS CHECKS OK ON ENGINE RUN.
